# SDR 96ZZZX3833

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N829JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 713
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 41SG107150G14
- Condition: Defective
- Location: Oil System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TRANSDUCER WAS NOT PRODUCING THE CORRECT OUTPUTS UNDER KNOWN OIL QUANTITY AND PRESSURES.
